# SDR ASOA20150510045

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 38,258 hours, 28,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004100955
- Condition: Inoperative
- Location: Left
- Part time: 22,937 hours, 14,596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

THE CREW REPORTED THAT PACK 2 OVERLOADED MULTIPLE TIMES IN FLIGHT, THE PACK WAS DESELECTED IAW THE QRH AND THE COCKPIT AND CABIN FILLED WITH SMOKE AFTER 2 MINUTES. THE ACFT DIVERTED, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND PLACED THE LT PACK ON MEL21-51-00-2 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT LANDED, WHERE MAINTENANCE R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
